MathSciNet Relay Station
MathSciNet bibliographic data
MR2132708 82C24
ben-Avraham, Daniel; Brunet, Éric On the relation between one-species diffusion-limited coalescence and annihilation in one dimension. J. Phys. A 38 (2005), no. 15, 3247–3252.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement